Alert archive / Minnesota / Winter Weather Advisories in 2014
Winter Weather Advisory 21, NWS Grand Forks, ND
NWS Grand Forks, ND issued this winter weather advisory at Mar 21, 2014, 3:22 PM CDT for Kittson County, Minnesota; Pembina County, North Dakota. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2014, 3:22 PM CDT (20:22 UTC)
- Expired
- Mar 21, 2014, 7:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Grand Forks, ND
Counties Kittson County, MN, Pembina County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 139 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 8.4 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
702 WWUS43 KFGF 212022 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 322 PM CDT FRI MAR 21 2014 MNZ004-NDZ008-220000- /O.CAN.KFGF.WS.W.0001.000000T0000Z-140322T0000Z/ /O.NEW.KFGF.WW.Y.0021.140321T2022Z-140322T0000Z/ KITTSON-PEMBINA- INCLUDING THE CITIES OF...HALLOCK...CAVALIER 322 PM CDT FRI MAR 21 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER WEATHER ADVISORY FOR BLOWING SNOW...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE WINTER STORM WARNING HAS BEEN CANCELLED. * TIMING...THROUGH LATE AFTERNOON. * WINDS...NORTH 30 TO 40 MPH WITH HIGHER GUSTS. * VISIBILITIES...ONE HALF MILE OR LESS AT TIMES DUE BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ MNZ005-006-008-009-013>017-212130- /O.CAN.KFGF.WS.W.0001.000000T0000Z-140322T0000Z/ ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI- INCLUDING THE CITIES OF...ROSEAU...BAUDETTE...NEWFOLDEN... RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... BAGLEY...BEMIDJI 322 PM CDT FRI MAR 21 2014 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WINTER STORM WARNING. $$ MNZ002-022>024-027-028-NDZ006-007-014-015-024-026-028>030-054- 212130- /O.CAN.KFGF.WW.Y.0020.000000T0000Z-140322T0000Z/ NORMAN-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER- TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-STEELE-TRAILL- WESTERN WALSH- INCLUDING THE CITIES OF...HALSTAD...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...CANDO...LANGDON... MADDOCK...LEEDS...DEVILS LAKE...NEW ROCKFORD...LAKOTA... COOPERSTOWN...FINLEY...MAYVILLE...ADAMS 322 PM CDT FRI MAR 21 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WINTER WEATHER ADVISORY. $$ MNZ001-007-NDZ016-027-220000- /O.CON.KFGF.BZ.W.0009.000000T0000Z-140322T0000Z/ WEST POLK-WEST MARSHALL-EASTERN WALSH-GRAND FORKS- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...WARREN... GRAFTON...GRAND FORKS 322 PM CDT FRI MAR 21 2014 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...BLIZZARD CONDITIONS WILL CONTINUE WITHIN THE RED RIVER VALLEY WHERE SEVERAL INCHES OF SNOW FELL LAST NIGHT. CONDITIONS WILL BE WORSE IN OPEN COUNTRY. * WINDS/VISIBILITY...ZERO VISIBILITY IN OPEN COUNTRY THROUGH THIS AFTERNOON. * OTHER IMPACTS...3 TO 8 INCHES OF SNOW FELL ACROSS MUCH OF NORTHERN GRAND FORKS COUNTY INTO EXTREME EASTERN WALSH COUNTY...AND EASTWARD INTO MARSHALL AND NORTHERN POLK COUNTIES. THIS IS WHERE BLIZZARD CONDITIONS ARE OCCURRING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ TG
1 follow-up statement
013 WWUS43 KFGF 212359 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 659 PM CDT FRI MAR 21 2014 ...WINDS SLOWLY DECREASING THIS EVENING... .STRONG NORTHERLY WINDS ACROSS THE REGION WILL CONTINUE TO SLOWLY DECREASE THROUGH THE EVENING...DROPPING INTO THE 15 TO 25 MPH RANGE. VISIBILITIES WILL CONTINUE TO IMPROVE AS BLOWING SNOW BECOMES PATCHY AND THEN ENDS. MNZ001-007-NDZ016-027-220100- /O.EXP.KFGF.BZ.W.0009.000000T0000Z-140322T0000Z/ WEST POLK-WEST MARSHALL-EASTERN WALSH-GRAND FORKS- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...WARREN... GRAFTON...GRAND FORKS 659 PM CDT FRI MAR 21 2014 ...BLIZZARD WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING... THE BLIZZARD WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. WINDS WILL CONTINUE TO DROP THROUGH THE EVENING AND VISIBILITIES WILL CONTINUE TO IMPROVE. THERE COULD STILL BE SOME SPOTS WITH DRIFTING SNOW AND ICY ROADS SO MOTORISTS SHOULD USE CAUTION. $$ MNZ004-NDZ008-220100- /O.EXP.KFGF.WW.Y.0021.000000T0000Z-140322T0000Z/ KITTSON-PEMBINA- INCLUDING THE CITIES OF...HALLOCK...CAVALIER 659 PM CDT FRI MAR 21 2014 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WINTER WEATHER ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. WINDS WILL CONTINUE TO DROP THROUGH THE EVENING AND VISIBILITIES WILL CONTINUE TO IMPROVE. THERE COULD STILL BE SOME SPOTS WITH DRIFTING SNOW AND ICY ROADS SO MOTORISTS SHOULD USE CAUTION. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this winter weather advisory went out at Mar 21, 3:14 PM CDT, 8 minutes earlier.
Area forecast discussion, Mar 21, 3:14 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
314 PM CDT FRI MAR 21 2014
.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 314 PM CDT FRI MAR 21 2014
CONDITIONS ARE GRADUALLY IMPROVING AROUND THE REGION. THE SNOW HAS
ENDED AND WILL BE ABLE TO CANCEL THE HEADLINES EAST OF THE VALLEY
EARLY. MADE SOME PHONE CALLS TO AREAS IN THE BLIZZARD WARNING
WHERE THE HEAVIEST SNOW OCCURRED (SUCH AS WESTERN
MARSHALL...NORTHERN POLK...NORTHEAST GRAND FORKS COUNTIES).
REPORTS INDICATE CONDITIONS REMAIN VERY POOR...AND SHERIFF
OFFICERS THAT NEED TO BE OUT DRIVING CAN ONLY GO 10 MPH.
THUS...WILL KEEP THE BLIZZARD WARNING IN EFFECT. JUST NOTE...THIS
ONLY APPLIES TO THAT LIMITED AREA AS SOUTHERN GRAND FORKS AND POLK
COUNTIES HAVE VERY GOOD VSBY...AS DOES MUCH OF WALSH COUNTY. WINDS
HAVE DIMINISHED TO BELOW ADVISORY CRITERIA ACROSS THE DVL
BASIN...AND WILL CANCEL HEADLINES HERE. TO THE SOUTH OF THESE
AREAS...ONLY HAZARD THAT REMAINS IS THE WIND...AND WILL KEEP
AND/OR ISSUE WIND ADVISORY. ALL THIS IS IN EFFECT UNTIL 7PM.
TONIGHT-SATURDAY NIGHT...HIGH PRESSURE MOVES INTO THE REGION AND
THE AIRMASS REMAINS COLD. THE MAIN CHALLENGES WILL BE HOW WARM CAN
TEMPS GET DURING THE DAY (GIVEN THE COLD AIRMASS VS STRONGER MARCH
SOLAR)...AND HOW COLD WILL TEMPS GET AT NIGHT.
.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 314 PM CDT FRI MAR 21 2014
SUNDAY-MONDAY...NORTHWEST FLOW ALOFT WILL CONTINUE. SFC HIGH
PRESSURE ON SUNDAY WILL PROPAGATE TO THE SOUTH BY MONDAY AS A WEAK
COLD FRONT MOVES THROUGH THE REGION. TEMPERATURES WILL REMAIN
BELOW NORMAL VALUES. MODELS INDICATE WINDS WITH THE COLD FRONT ON
MONDAY WILL BE BREEZY...BUT NOT TOO STRONG. ALSO COULD BE SOME
SNOW SHOWERS...BUT NOT MUCH ACCUMULATION EXPECTED.
TUESDAY-FRIDAY...MODELS IN FAIR AGREEMENT WITH 500MB NW FLOW
ALOFT TRANSITIONING TO ZONAL FLOW FOR THE END OF THE WEEK. SFC
HIGH PRESSURE TO BRING BELOW NORMAL TEMPS FOR THE START OF THE
PERIOD. AS THICKNESSES INCREASE AHEAD OF A SHORT WAVE THURSDAY
TEMPS APPROACH NORMAL WITH LIGHT SNOW OR RAIN POSSIBLE. OVERALL
DRY AND BELOW NORMAL TEMPS ARE IN STORE.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1243 PM CDT FRI MAR 21 2014
-SN HAS ENDED HOWEVER GUSTS 35 TO 45KTS IN THE VALLEY HAS CAUSED
BLSN REDUCING VSBY AT GFK...FAR. MVFR CIGS AND VSBYS WILL CONTINUE
SLOWLY IMPROVING THIS EVENING AS WINDS WEAKEN. DECOUPLING OF BLYR
WILL OCCUR AROUND SUNSET AND GUSTINESS WILL END. VFR OVERNIGHT IS
EXPECTED AS STRATUS DECK APPEARS THIN AND CELLULAR ON SATELLITE
IMAGERY AND SHOULD ALSO ERODE THIS EVENING.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...BLIZZARD WARNING UNTIL 7 PM CDT THIS EVENING FOR NDZ016-027.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NDZ028>030-038-039-
049-052-053.
WINTER WEATHER ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NDZ008.
MN...BLIZZARD WARNING UNTIL 7 PM CDT THIS EVENING FOR MNZ001-007.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ002-003-029-030-
040.
WINTER WEATHER ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ004.
&&
SHORT TERM...TG
LONG TERM...TG/JK
AVIATION...JKHazardous weather outlook, Mar 21, 6:17 AM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 617 AM CDT FRI MAR 21 2014 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-221130- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 617 AM CDT FRI MAR 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND EARLY EVENING A WINTER STORM WARNING IS IN EFFECT ROUGHLY NORTH OF HIGHWAY 2 NORTH AND EAST OF GRAND FORKS UNTIL 7 PM CDT. SNOW AMOUNTS OF 4 TO 7 INCHES WILL BE POSSIBLE MAINLY OVER NORTHERN MINNESOTA. ALSO NORTH WINDS WILL INCREASE WITH GUSTS UP TO 45 MPH. SOME BLOWING AND DRIFTING SNOW WILL BE POSSIBLE MAINLY IN RURAL AREAS TODAY. ELSEWHERE A WINTER WEATHER ADVISORY SURROUNDS THE WINTER STORM WARNING AND IS IN EFFECT NORTH OF A LINE FROM LITCHVILLE NORTH DAKOTA TO PARK RAPIDS UNTIL 7PM CDT. EXPECT AND INCH OR TWO OR TWO OF SNOW AND NORTH WINDS GUSTING UP TO 45 MPH. ALSO A WIND ADVISORY IS IN EFFECT UNTIL UNTIL 7PM CDT FOR THE SOUTHERN RED RIVER VALLEY OR SOUTH OF LINE FROM LITCHVILLE NORTH DAKOTA TO NEAR DETROIT LAKES. EXPECT THE WIND TO BECOME NORTH AND INCREASE WITH GUSTS UP TO 45 MPH FOR TODAY. LOW PRESSURE OVER EASTERN NORTH DAKOTA WILL MOVE TO NEAR CHICAGO BY LATE AFTERNOON. THE LOW PRESSURE SYSTEM WILL PRODUCE SNOW...WIND AND RAIN OVER THE RED RIVER VALLEY FOR TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOPPES
In the hours before
Local storm report, Mar 21, 10:01 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1001 AM CDT FRI MAR 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW STARKWEATHER 48.45N 98.88W
03/21/2014 M1.0 INCH RAMSEY ND CO-OP OBSERVER
24 HR SNOWFALL.
&&
WBARRETTLocal storm report, Mar 21, 11:14 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1114 AM CDT FRI MAR 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM SNOW 4 W BLACKDUCK 47.73N 94.63W
03/21/2014 E5.0 INCH BELTRAMI MN PUBLIC
STILL SNOWING
0903 AM SNOW HINES 47.69N 94.63W
03/21/2014 E5.0 INCH BELTRAMI MN PUBLIC
STILL SNOWING
0910 AM SNOW 3 E BEMIDJI 47.48N 94.81W
03/21/2014 M4.3 INCH BELTRAMI MN EMERGENCY MNGR
STILL SNOWING
0942 AM SNOW 6 SE BEMIDJI 47.42N 94.79W
03/21/2014 E6.5 INCH BELTRAMI MN PUBLIC
STILL SNOWING
0944 AM SNOW 2 N HOLT 48.32N 96.19W
03/21/2014 E7.0 INCH MARSHALL MN PUBLIC
STILL SNOWING
0945 AM SNOW 4 S KARLSTAD 48.52N 96.52W
03/21/2014 E7.0 INCH MARSHALL MN PUBLIC
STILL SNOWING
0946 AM SNOW 4 NW BAUDETTE 48.75N 94.65W
03/21/2014 E7.0 INCH LAKE OF THE WOODS MN PUBLIC
STILL SNOWING
0954 AM SNOW SHEVLIN 47.53N 95.26W
03/21/2014 E4.0 INCH CLEARWATER MN PUBLIC
STILL SNOWING
1001 AM SNOW TWO INLETS 47.05N 95.22W
03/21/2014 E2.0 INCH BECKER MN PUBLIC
BEAR PAW RESORT
0900 AM SNOW MANVEL 48.07N 97.18W
03/21/2014 E3.0 INCH GRAND FORKS ND PUBLIC
0900 AM SNOW 3 NW TABOR 48.11N 96.91W
03/21/2014 E6.0 INCH POLK MN PUBLIC
0848 AM SNOW NEW ROCKFORD 47.68N 99.14W
03/21/2014 E2.5 INCH EDDY ND PUBLIC
ESTINMATED BETWEEN 2 AND 3 INCHES
0830 AM SNOW RED LAKE FALLS 47.89N 96.27W
03/21/2014 E2.0 INCH RED LAKE MN PUBLIC
0830 AM SNOW THIEF RIVER FALLS 48.11N 96.18W
03/21/2014 E3.0 INCH PENNINGTON MN PUBLIC
&&
DRIDDLELocal storm report, Mar 21, 12:41 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1241 PM CDT FRI MAR 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM BLIZZARD 6 SE MEKINOCK 47.95N 97.27W
03/21/2014 GRAND FORKS ND NWS EMPLOYEE
NWS EMPLOYEE OBSERVED ZERO VISIBILITY WHILE TEMPORARILY
STRANDED IN VEHICLE EN ROUTE HOME FROM THE NWS OFFICE.
&&
WBARRETTLocal storm report, Mar 21, 12:42 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1242 PM CDT FRI MAR 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM BLIZZARD TABOR 48.08N 96.86W
03/21/2014 POLK MN COUNTY OFFICIAL
SCHOOLBUS STRANDED BY ZERO VISIBILITY IN BLOWING SNOW.
&&
WBARRETTLocal storm report, Mar 21, 12:44 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1244 PM CDT FRI MAR 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM BLIZZARD ARGYLE 48.34N 96.82W
03/21/2014 MARSHALL MN CO-OP OBSERVER
COOPERATIVE OBSERVER REPORTED VISIBILITY OF ONE CITY
BLOCK IN BLOWING SNOW.
&&
WBARRETTLocal storm report, Mar 21, 1:12 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
112 PM CDT FRI MAR 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW ESMOND 48.03N 99.76W
03/21/2014 M2.0 INCH BENSON ND CO-OP OBSERVER
24 HR SNOWFALL. 0.20 INCH WATER EQUIVALENT.
&&
WBARRETTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 8:07 AM CDT | Blizzard Warning | FGF | Marshall, Polk | 11 hr |
Nearby
Winter Weather Advisories in Minnesota, 2014Winter Weather Advisories in North Dakota, 2014Every winter weather advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.